# SDR CALA2022092302462

- Difficulty date: September 22, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27294
- Aircraft time: 101,930 hours, 24,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 141N842241
- Condition: None
- Location: Sta 322
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK MAIN CABIN FLOOR STRUCTURE CREASE BEAM LOCATED T AP PROX STA 322 RBL 64 HAS CORROSION ON INNER CHORD REF HAECO GSO N R 9288274
